International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 119 | Views: 192

Research Paper | Mathematics | Nepal | Volume 3 Issue 2, February 2014 | Rating: 6.2 / 10


On Normed Space Valued Paranormed Orlicz Space of Bounded Functions and Its Topological Structures

Narayan Prasad Pahari


Abstract: This paper attempts to introduce and study a new class (X, U, , p) of Banach space valued function space using Orlicz function as a generalization of the basic space ofbounded sequences. Besides the investigation of linear topological structures of the class (X, U, , p), our primarily interest is to explore the conditions pertaining to the containment relation between the classes (X, U, , p) in terms of different values of p.


Keywords: Orlicz function, Orlicz space, Paranormed Space, solid space


Edition: Volume 3 Issue 2, February 2014,


Pages: 141 - 146


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top